Ball-convergence theorems and error estimates for certain iterative methods for nonlinear equations

Tetsuro Yamamoto, Xiaojun Chen

Research output: Journal article publicationJournal articleAcademic researchpeer-review

11 Citations (Scopus)

Abstract

This paper provides three ball-convergence theorems as well as error estimates for certain iterative methods for solving nonlinear equations with nondifferentiable operators in Banach spaces. The results generalize and deepen those of Kantorovich [6], Mysovskii [8], Rheinboldt [10], Dennis [3], Yamamoto [12-15] and Zabrejko-Nguen[16].
Original languageEnglish
Pages (from-to)131-143
Number of pages13
JournalJapan Journal of Applied Mathematics
Volume7
Issue number1
DOIs
Publication statusPublished - 1 Feb 1990
Externally publishedYes

Keywords

  • ball-convergence theorems
  • certain iterative methods
  • error estimates
  • nonlinear equations with nondifferentiable operators

ASJC Scopus subject areas

  • Engineering(all)
  • Applied Mathematics

Cite this